MathSciNet Relay Station
MathSciNet bibliographic data
MR2578547 (2011e:57043) 57R19 (53C21 55M30 55N15 57N16 57N65 57R15)
Bolotov, Dmitry; Dranishnikov, Alexander On Gromov's scalar curvature conjecture. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1517–1524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement